# SDR COMA0760259

- Difficulty date: March 15, 2007
- Submitted: March 19, 2007
- Operation: Air carrier
- Aircraft: N594SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7285
- Aircraft time: 19,914 hours, 16,989 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Uplock
- Part number: 16600103
- Part serial: NLG013898
- Condition: Faulty
- Location: Nlg
- Part time: 19,914 hours, 16,989 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5013 - NOSE GEAR DISAGREE ON APPROACH, NOSE GEAR SHOWED WHITE BOX, RAN QRH NOSE GEAR DOWN AND LOCKED.  PERFORMED EMERGENCY LANDING IN JFK.  AIRCRAFT LANDED SAFELY. UPLOCK FAULTY.
